Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Analytic continuation of the principal series


Authors: R. A. Kunze and E. M. Stein
Journal: Bull. Amer. Math. Soc. 67 (1961), 593-596
DOI: https://doi.org/10.1090/S0002-9904-1961-10705-2
MathSciNet review: 0149318
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ehrenpreis and F. I. Mautner, Uniformly bounded representations of groups, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 231-233. MR 71434
  • 2. I. M. Gelfand and M. A. Neumark, Unitäre Darstellungen der klassischen Gruppen, Berlin, Akademie-Verlag, 1957. MR 85262
  • 3. Harish-Chandra, Representations of semi-simple Lie groups. III, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 234-253. MR 62747
  • 4. R. A. Kunze and E. M. Stein, Uniformly bounded representations and harmonic analysis of the 2 x 2 real unimodular group, Amer. J. Math. vol. 82 (1960) pp. 1-62. MR 163988


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10705-2

American Mathematical Society